Journal of Symbolic Logic 66 (2):597-608 (2001)

Abstract
In this paper, constructions of free ordered algebras on one generator are given that correspond to some one-variable fragments of affine propositional classical logic and their extensions with n-contraction. Moreover, embeddings of the already known infinite free structures into the algebras introduced below are furnished with; thus, solving along the respective cardinality problems.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183746460
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,107
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Free Ordered Algebraic Structures Towards Proof Theory.Andreja Prijatelj - 2001 - Journal of Symbolic Logic 66 (2):597-608.
Advances in the Theory of μŁΠ Algebras.Enrico Marchioni & Luca Spada - 2011 - Logic Journal of the IGPL 19 (3):476-489.
MV*—Algebras.Renato Lewin, Marta Sagastume & Pedro Massey - 2004 - Logic Journal of the IGPL 12 (6):461-483.
VMV# algebrasV.R. Lewin, M. Sagastume & P. Massey - 2004 - Logic Journal of the IGPL 12 (6):461-483.
A Sahlqvist Theorem for Distributive Modal Logic.Mai Gehrke, Hideo Nagahashi & Yde Venema - 2004 - Annals of Pure and Applied Logic 131 (1-3):65-102.
Finitely Generated Free Heyting Algebras.Fabio Bellissima - 1986 - Journal of Symbolic Logic 51 (1):152-165.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
On Dp-Minimal Ordered Structures.Pierre Simon - 2011 - Journal of Symbolic Logic 76 (2):448 - 460.

Analytics

Added to PP index
2017-02-21

Total views
8 ( #983,120 of 2,454,667 )

Recent downloads (6 months)
1 ( #449,768 of 2,454,667 )

How can I increase my downloads?

Downloads

My notes